Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Can having sex with a bigger guy cause sharp pains and swollen insides ?

I have the mirena and been with a guy a few times that is bigger than my normal. About 3 weeks later and after we had sex again I could feel that I was swollen inside. I went to the restroom afterwards and piece of the inside of my vagina came out. It has been a few days sence that happend and now it is very pain ful. Like a sharp pain not the same as my cramps. I was wondering if there was anything to worry about? I have an appointment scheduled but it is not untill August 2.
Asked On : Thu, 23 Jun 2011
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
I had the Mirena for about for about 2 years. Ended up with cramping similar to what you describe and developed an auto-immune disorder (not AIDS) that is not exactly identifiable. After seeing an oncologist and being tested for leukemia (negative), he suggested I have the Mirena removed. When I went to my OB/GYN for this simple procedure, it had grown into my skin and had to be surgically removed. Obviously, not saying this is your case, however something to be informed about. Hope everything works out for you. Take care
Answered: Thu, 23 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor